# SDR 97ZZZX1492

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14416
- Make and model: Boeing 727243
- Aircraft serial: 22168
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs950f-1010 Keel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON KEEL STRINGER S29L FROM STA 950F TO STA 1010.
